I thought that's what he said, but then I look at the directions and it says a lot of other places and that you can't put it in the same place until 21 days have passed. Either way, I put it on 4 days ago, and it's already hurting again. And I put it on one of the recommended sites. So I'm curious if it'll help putting it on my hip. Thanks.
Can I put a butrans 10 mcg patch on my hip? I'm almost positive that's where my dr. advised me to?
Question posted by dustin0586 on 3 Nov 2014
Last updated on 4 November 2014
If you read the instructions, it says to put the patch on the upper arms or just under the collarbone or on the upper back for optimal absorption. I have a skin problem, so I mostly put the patches on my thighs where I'm sure I don't get optimal absorption, but putting on 15 mcg each week, it works well for me.
I would double check with the Dr to be sure. There can be too much fat tissue on the hip (regardless of your weight) for the drug to absorb properly, however, if you confirm with the Dr this is indeed what he instructed, than it is where it needs to be, but only the Dr will know for sure what he said.
- Butrans uses and safety info
- Butrans information for Healthcare Professionals (includes dosage details)
- Side effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.